MathSciNet Relay Station
MathSciNet bibliographic data
MR2164355 (2006e:53021) 53A10 (53C42)
Meeks, William H., III The limit lamination metric for the Colding-Minicozzi minimal lamination. Illinois J. Math. 49 (2005), no. 2, 645–658 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement